How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19099
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I had been on yasmin years. I got a mirena inserted in

Customer Question

I had been on yasmin for 5 years. I got a mirena inserted in Oct 2015, got it checked 6 weeks later and was still in correctly. I came off yasmin once the checkup confirmed it in place. I had a period every 28 days (bit lighter, from 5-7 days in length, bit of cramping). I went back in Feb to have it checked as was getting ovulation pains on left ovary (the strings were cut too short to check myself but was ok). I had a period on Mar 20th. My PMS symptoms would usually start a week before my period (so should be this week). However last week, I had tender breasts and at the weekend, had a lot of bloating/gas. Then Sunday I started getting what felt like my period arriving with light cramps (no blood). Yesterday I felt uncomfortable with lot of bloating/gas, sensitive to smells, nauses on and off and bad cramps that evening (my left ovary felt sore). Today not so bad, bit of a headache. I am going
JA: OK. The Gynecologist will need to help you with this. Anything else I can tell the Gynecologist before I connect you two?
Customer: to take a test next Sunday and have made an appointment with the doctor to check it and possibly take a blood test to confirm.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and connect you two.
Submitted: 8 months ago.
Category: OB GYN
Expert:  Dr Norbert Scheufele replied 8 months ago.
Hello,mirena often causes a hormonal imbalance which can lead to symptoms like that. Also ovarian cysts can occur, onesided pain like you mentioned can be the result. Nevertheless the contraception effect is very reliable so that I don´t suppose gravidity.Examination by your OB/GYN will give you certainty.Kind regards,Dr. N. Scheufele
Expert:  Dr Norbert Scheufele replied 8 months ago.
Hello,if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating(3-5 stars).Thanks a lot, all the best for you,Dr. N. Scheufele